# SDR CA150927001

- Difficulty date: May 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THIS EVENT WAS RE-CLASSIFIED FROM CAT 3 TO CAT 2. PILOT REPORTED THE FOLLOWING: "THE PILOT NOTICED THAT THE PCL WAS NOT MOVING FREELY ON THE PRE-FLIGHT. IT WAS MENTIONED TO THE GROUND CREW AND THEY CLASSIFY IT WAS NORMAL.  45 MIN INTO THE FLIGHT THE PILOT COULD NOT SELECT FULL POWER DUE TO THE RESTRICTION. EXTRA FORCE WAS APPLIED TO THE PCL TO SELECT FULL POWER AND AIRCRAFT RETURNED TO BASE. IT WAS CONFIRMED ON GROUND." NO INJURIES REPORTED. TROUBLESHOOTING REVEALED THE FCU PLA LEVER RESTRICTION. THE FCU WAS SENT AT THE SUPPLIER. PRELIMINARY INVESTIGATION FINDINGS CONFIRMED THAT THE LEVER FREE MOVEMENT WAS BEING RESTRICTED BY THE SCORING ON THE PLA ROD THAT SLIDES FREELY THROUGH THE PIVOT BUSHING ON THE CONDITION LEVER. LINKAGE RODS AND LEVERS WERE INSPECTED AND NONE WERE OBSERVED BENT.
